[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Asthma



Thanks for your response. Of course my doc didn't
mention the swish and spit thing. I'll do it. I've
found that it affects my BGs arbitrarily. I guess - I
mean, my blood sugar has been high a couple times for
no reason, so I figure it's the steroids. Why did you
not do well on Flovent? Was it that it didn't help
your asthma or that it made you more insulin
resistant?
Thanks in advance.
Catherine Popper
--- email @ redacted wrote:
> I did not do well on Flovent, then was switched to
> Beclovent- 2 puffs twice 
> daily, and found it raised bgs less than Flovent,
> and I was able to raise the 
> basals slightly to compensate.  Now I am on Serevent
> which has had negligible 
> effects.  One thing I will recommend is to make sure
> that you rinse your 
> mouth out following the steroid and SPIT IT OUT!  If
> you rinse and swallow, 
> then the steroid will be absorbed in the stomach and
> will really raise your 
> bgs.
> 
> Hope this helps!
> 
> Cheryl
> aka Mouse
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Do You Yahoo!?
Make a great connection at Yahoo! Personals.
http://personals.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml